Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 68, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 15, 2010, 4:09 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2010, 4:09 AM EDT (08:09 UTC)
- Expired
- Aug 15, 2010, 9:51 AM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
437 WHUS71 KBUF 150809 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 409 AM EDT SUN AUG 15 2010 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM THIS AFTERNOON FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER... LOZ045-151615- /O.NEW.KBUF.SC.Y.0068.100815T0809Z-100815T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 409 AM EDT SUN AUG 15 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJP
1 follow-up statement
743 WHUS71 KBUF 151351 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 951 AM EDT SUN AUG 15 2010 ...WINDS AND WAVES BELOW SMALL CRAFT ADVISORY CRITERIA... .SOUTHERLY WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 2 TO 4 FEET... LOZ045-151500- /O.CAN.KBUF.SC.Y.0068.000000T0000Z-100815T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 951 AM EDT SUN AUG 15 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHERLY WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 2 TO 4 FEET THIS AFTERNOON. $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 3:58 AM EDT, 11 minutes earlier.
Area forecast discussion, Aug 15, 3:58 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 358 AM EDT SUN AUG 15 2010 .SYNOPSIS... A SOUTHERLY FLOW OF VERY HUMID AIR AHEAD OF AN APPROACHING FRONT WILL BRING AN INCREASING THREAT FOR SHOWERS AND A FEW THUNDERSTORMS TO WESTERN NEW YORK TODAY AND TONIGHT WITH SOME HEAVY RAIN POSSIBLE. DRIER AIR WILL FOLLOW THE FRONT ON MONDAY WITH HIGH PRESSURE LEADING TO GENERALLY DRY AND PLEASANTLY WARM WEATHER THROUGH MOST OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... SUBTLE FEATURES WILL DRIVE THE FORECAST THROUGH THIS AFTERNOON...WHICH ALWAYS MAKES FOR A TRICKY FORECAST. NORMALLY...PRECIPITATION KEYS ON THE LOW LEVEL JET...BUT FOLLOWING RADAR TRENDS OVER THE PAST COUPLE HOURS...IT ACTUALLY APPEARS PRECIPITATION IS BLOSSOMING BEHIND THE STRONGEST FLOW AT 925 MB. LOOKING AT NAM FORECAST SOUNDINGS...IT APPEARS THIS JET HAS ADVECTED IN WARMER AND MOIST AIR JUST ABOVE THE BOUNDARY LAYER...RESULTING IN ELEVATED CAPED BEHIND THE FRONT. STILL HAVING TROUBLE PINNING DOWN A PHYSICAL FEATURE CAUSING PRECIPITATION...BUT TRENDS APPEAR TO MATCH UP BEST WITH THE 850 MB TROF...WHICH CAN BE SEEN IN 00Z UPPER AIR PLOTS. SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS NE OHIO AND NW PA APPEAR TO MATCH UP WITH THE LEADING EDGE OF THIS FEATURE. CONSULTED A VARIETY OF MODEL SOLUTIONS...GENERALLY KEYING ON HIGHER RES MODELS FOR THIS TIME PERIOD. WHILE NOISY...NAM12/RGEM/RUC/HRRR DID POINT TO SOME GENERAL CONSENSUS WHICH SUPPORTS THE ABOVE HYPOTHESIS. USING A BLEND OF THE ABOVE MENTIONED MODELS...AND EXTRAPOLATING RADAR TRENDS...EXPECT SHOWERS AND THUNDERSTORMS TO FIRST MOVE INTO THE SOUTHERN TIER DURING THE EARLY MORNING HOURS. THIS AREA SHOULD DRIFT NORTH AND EAST...WITH THE MOST PERSISTENT SHOWERS STAYING SOUTH OF THE I-90 CORRIDOR. FOLLOWING THE 850 MB TROF...AND LEANING ON THE SLIGHTLY FASTER HRRR...EXPECT MOST OF THIS TO EXIT EAST OF THE CWA LATE MORNING. THE AFTERNOON FORECAST IS PERHAPS THE LOWEST CONFIDENCE PORTION OF THE FORECAST. WE WILL BE ON THE BACK OF THE TROF FEATURE...BUT WILL ADD DAYTIME INSTABILITY TO THE MIX...WITH A WARM AND MOIST BOUNDARY LAYER. IT WILL ALSO BE WARM ALOFT...SO CAPES NOT AS HIGH AS THEY COULD BE...AND MODEL CONSENSUS QPFS IS FAIRLY UNIMPRESSIVE. MAIN THING FOR TODAY WILL BE TO WATCH FOR SURFACE CONVERGENCE BOUNDARIES. PRESSURE GRADIENT DIMINISHES A BIT MID- DAY...WHICH WILL PROVIDE AN OPPORTUNITY FOR THE LAKE ONTARIO BREEZE TO GET GOING. DO FEEL THIS MAY ENHANCE CHANCES...OTHERWISE ONLY CARRY CHANCE POPS...WITH NO STRONG READ ON WHERE LARGE AREAS OF SHOWERS WILL FORM. THERE IS SOME INDICATION THAT WE MAY GET BREAKS OF SUN THROUGH THE HIGH CLOUDS THIS AFTERNOON. THIS SAID...PRECIPITABLE WATER VALUES ARE HIGH...AND WITH DAYTIME INSTABILITY IN PLACE...SUNSHINE COULD TURN INTO A DOWNPOUR VERY QUICKLY. SO THIS PROVIDES SOME HOPE FOR THOSE WITH OUTDOOR PLANS THIS AFTERNOON...THOUGH A SHOWER OR THUNDERSTORM CAN CERTAINLY NOT BE RULED OUT. THIS EVENINGS FORECAST IS A BIT EASIER...SINCE WE DO HAVE A BOUNDARY TO FOCUS ON IN THE COLD FRONT. FAIRLY GOOD MODEL AGREEMENT ON TIMING...WITH THE FRONT PROGRESSING FAIRLY QUICKLY FROM WEST TO EAST. EXPECT THIS TO FOCUS A LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF THE BOUNDARY...GENERALLY CROSSING WESTERN NEW YORK LATE EVENING...AND THE FINGER LAKES AND NORTH COUNTRY AFTER MIDNIGHT. TODAY SHOULD BE ANOTHER MUGGY DAY...WITH DEW POINTS NEAR 70 EXPECTED. TWEAKED HIGHS ABOVE BIAS CORRECTED SREF BASED ON YESTERDAY/S HIGHS...AND SOME POTENTIAL FOR SUN. FLOOD POTENTIAL REMAINS THE MAIN CONCERN FOR TODAY AND TONIGHT...WITH MORE ON THIS IN THE HYDROLOGY SECTION. THERE IS ALSO A SLIGHT CHANCE OF SEVERE WEATHER TODAY. WIND FIELDS INITIALLY UNIMPRESSIVE...WITH ISOLATED PULSE STORMS ALONG THE LAKE ONTARIO BREEZE BOUNDARY THE MAIN THREAT FOR THIS AFTERNOON. 850 MB WINDS A BIT STRONGER THIS EVENING...ROUGHLY 25 KTS...WHICH IS MARGINAL AT BEST FOR ORGANIZED CONVECTION. STILL...WILL HAVE TO MONITOR AS A LINE IS EXPECTED TO CROSS THE FORECAST AREA TONIGHT. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AT 12Z MONDAY...IT STILL LOOKS LIKE THE MAIN COLD FRONT WILL BE OVER CENTRAL NEW YORK IN THE MORNING AND THEN MOVE TO THE HUDSON VALLEY BY 18Z. IN THE 10Z-12Z TIME FRAME WILL KEEP CHC SHWR/TSTM ACROSS AREAS FROM THE EASTERN FINGER LKS, EASTWARD, WITH THE THREAT OF ANY LINGERING SHWRS/TSTMS ENDING EAST OF LK ONTARIO BY EARLY AFTERNOON. EVEN THOUGH THE MODELS ARE SHOWING A DECENT MID LVL SHORT WAVE MOVING EAST ACROSS THE LOWER LAKES IN THE MORNING, HIGH PRESSURE AT THE SURFACE, OVER THE OHIO VALLEY, WILL BE SPREADING DRIER AIR INTO THE REGION. EXPECT MOSTLY SUNNY SKIES IN THE MORNING IN THE WEST TO SPREAD EASTWARD REACHING THE EASTERN LAKE ONTARIO REGION AFTER 18Z. THE HIGH WILL BE ALSO SPREADING MORE COMFORTABLE HUMIDITY LEVELS INTO AREAS FROM THE FINGER LKS WEST DURING THE COURSE OF THE DAY WITH DEW PTS DROPPING INTO THE 50S. HIGHS TEMPS ON MONDAY WILL RANGE FROM THE MID TO UPPER 70S ACROSS THE SOUTHERN TIER TO 80 TO 85 ACROSS MUCH OF THE REST OF THE AREA. IT WILL BE A BIT COOLER ACROSS THE TUG HILL REGION WITH HIGHS THERE IN THE MID 70S. MONDAY NIGHT...THE DEPARTING COLD FRONT WILL SLIDE OFF THE EAST COAST...WHILE A WEAK HIGH BUILDS INTO THE LOWER LAKES AND BRINGS DRIER AIR AND COOLER AIR TO OUR AREA. IT WILL BRING RELIEF TO AIR CONDITIONING USAGE AS LOWS MONDAY NIGHT SHLD DROP INTO THE 50S ACROSS MOST OF THE AREA WITH EVEN A FEW UPPER 40S ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER. ON TUESDAY...A WEAK SECONDARY COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE AREA DURING THE AFTERNOON BUT IT WILL BE MOISTURE STARVED. EXPECT THE SFC HIGH OVER THE OHIO VALLEY TO STILL KEEP THE SKIES MOSTLY SUNNY. THE HIGH WILL KEEP FAIR WEATHER OVER THE REGION TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... HIGH PRESSURE IS FORECAST TO SLIDE EAST TO NEW ENGLAND WEDNESDAY AND IT STILL IS EXPECTED TO KEEP DRY AIR OVER THE AREA ALONG WITH SEASONABLE TEMPERATURES WEDNESDAY AND THURSDAY. THE RISK OF A FEW SHOWERS WILL INCREASE FRIDAY AND SATURDAY WITH A WEAK SURFACE TROUGH FORECAST TO SET UP OVER THE LOWER LAKES AND OHIO VALLEY. THE ANTICIPATED INCREASE IN CLOUD COVER AND CHANCE FOR SHOWERS MAY KEEP MAX DAYTIME TEMPERATURES A LITTLE BELOW 80...A RARE OCCURRENCE FOR THIS WARM SUMMER. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... VFR CONDITIONS WILL GENERALLY BE IN PLACE THROUGH THE REMAINDER OF THE OVERNIGHT...ALTHOUGH THERE WILL BE SOME MVFR CIGS THAT WILL LIKELY MOVE ACROSS PARTS OF THE WRN SOUTHERN TIER BY DAYBREAK. AS OF 05Z...THE AIRMASS OVER THE REGION WAS GENERALLY STABLE BUT THE PRESENCE OF A SUBTLE LOW LEVEL JET AND PLENTY OF LOW LEVEL MOISTURE COULD STILL HELP TO KICK OFF A COUPLE SHOWERS. CONVECTION OVER PARTS NE OH AND NW PA WILL LIKELY IMPACT JHW...BUT SHOULD LARGELY MISS THE OTHER TAF SITES. A COLD FRONT WILL BE DROPPING FROM THE UPPER GREAT LAKES ACROSS LAKE HURON AND MICHIGAN WHILE A LOW LEVEL MOISTURE WILL CONTINUE TO INCREASE OVER WESTERN AND NORTH CENTRAL NEW YORK. WHILE SHOWERS WILL BE POSSIBLE AT JUST ABOUT ANYTIME...CIGS SHOULD REMAIN AT VFR LEVELS. THERE WILL BE THE CHANCE FOR SOME THUNDERSTORMS...MAINLY IN THE AFTERNOON AND AGAIN LATER THIS EVENING WITH THE ACTUAL FROPA. CIGS SUNDAY SHOULD GENERALLY BE IN THE VICINITY OF 4000 FT BUT WILL LIKELY DROP TO 2500 FT IN ANY DIURNALLY DRIVEN THUNDERSTORM. OUTLOOK... MONDAY...LINGERING MVFR POSSIBLE EAST...VFR BY AFTERNOON. MONDAY NIGHT THROUGH THURSDAY...GENERALLY VFR. && .MARINE... WINDS MARGINAL TO SCA IN MOST LOCATIONS...BUT SOUTHERLY FLOW GENERALLY UNFAVORABLE FOR WAVES IN OUR WATERS. THE EXCEPTION IS NORTHEASTERN PORTIONS OF LAKE ONTARIO...WHERE WE WILL HOIST A SMALL CRAFT ADVISORY FOR TODAY. NOT ALL WATERS WILL REACH 4 FT...BUT EXPECT WAVES TO BUILD QUICKLY AS YOU GET FURTHER OFFSHORE AND NORTH IN THE LAKE...WITH PR EDWARD SHOWING 4 FT WAVES AT 300 AM. WINDS/WAVES SUBSIDE THIS EVENING...BUT WILL PICK UP AGAIN BEHIND THE BOUNDARY. MARGINAL...BUT MAY NEED HEADLINES IN SOME OF OUR WATERS ON MONDAY IN A SW FLOW. && .HYDROLOGY... 00Z BUFFALO SOUNDING HAD 1.82 INCHES IN PRECIPITABLE WATER...WHICH IS FAIRLY IMPRESSIVE CONSIDERING ITS NOT CONTAMINATED BY CONVECTION. EXPECT PW VALUES TO MAINTAIN NEAR 2 INCHES AHEAD OF THE FRONTAL BOUNDARY. ANOTHER INGREDIENT IS THE FAIRLY LIGHT 700 MB WINDS WHICH ARE IN PLACE FROM AROUND 09Z TO 21Z TODAY...WITH A FLOW AVERAGING LESS THAN 15 KTS DURING THIS TIME. THESE ARE THE TWO INGREDIENTS FOR HEAVY PRECIPITATION POTENTIAL. RECENT DRY WEATHER OF LATE IS KEEPING FLASH FLOOD GUIDANCE ON THE LOW SIDE. BLENDING THIS...WITH LOCAL TERRAIN...AM LOOKING FOR RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IN AN HOUR AND A HALF IN THE MORE MOUNTAINOUS TERRAIN OF THE SOUTHERN TIER AND FINGER LAKES REGION...WITH NEARLY 3 INCHES IN 1.5 HRS NEEDED NEAR THE LAKE SHORES WHERE TERRAIN IS MORE FLAT. DESPITE DRY WEATHER...WILL ALSO WATCH THE METRO AREAS...WHERE 2 INCHES WOULD ALSO CAUSE ISSUES. THIS SAID...WHILE THE POTENTIAL IS IN PLACE...STILL WILL NEED A FEATURE TO KEY THE CONVECTION. FOLLOWING ABOVE DISCUSSION...INITIAL FOCUS WILL BE ON THE SOUTHERN TIER TO THE FINGER LAKES THIS MORNING...WHERE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE IN. WHILE CONFIDENCE FALLS JUST SHY OF WATCH CRITERIA...WILL MONITOR AND ADJUST WITH RADAR TRENDS. BEYOND THIS...SEE THE NEXT BEST POTENTIAL ALONG THE LAKE ONTARIO BREEZE...WHERE TRAINING CELLS IS POSSIBLE. HOWEVER...IT WILL TAKE MORE RAIN TO CAUSE PROBLEMS IN THESE REGIONS. THIS SAID...ANY CELL THAT DEVELOPS THROUGH LATE AFTERNOON SHOULD BE A RELATIVELY SLOW MOVER...WARRANTING SOME ATTENTION. THIS WILL RESULT IN AT LEAST SOME POTENTIAL FOR FLASH FLOODING CWA-WIDE...THOUGH UNCERTAINTY IN TIMING AND LOCATION LIMITS THE UTILITY OF A FLASH FLOOD WATCH AT THIS TIME. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LOZ045. && SYNOPSIS...APFFEL NEAR TERM...APFFEL SHORT TERM...JJP LONG TERM...TJP AVIATION...APFFEL/RSH MARINE...APFFEL/JJP HYDROLOGY...APFFEL
Hazardous weather outlook, Aug 14, 5:46 AM EDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 546 AM EDT SAT AUG 14 2010 NYZ001>008-010>014-019>021-085-151000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 546 AM EDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND SUNDAY NIGHT...A VERY WARM AND HUMID AIR MASS WILL BE IN PLACE OVER THE REGION. A COLD FRONT OVER THE CENTRAL GREAT LAKES SUNDAY MORNING IS FORECAST TO MOVE SLOWLY EAST. IT WILL BRING AN INCREASING THREAT OF THUNDERSTORMS FROM WEST TO EAST ACROSS THE AREA...ESPECIALLY DURING THE COURSE OF THE AFTERNOON AND SUNDAY NIGHT. THE STORMS ARE EXPECTED TO BE SLOW MOVERS...SO THERE IS THE POTENTIAL FOR SOME OF THE STORMS TO PRODUCE LOCALLY VERY HEAVY RAIN THAT COULD CAUSE FLOODING. THE THREAT COULD CONTINUE INTO MONDAY MORNING OVER THE EASTERN LAKE ONTARIO COUNTIES AS THE COLD FRONT MOVES ACROSS CENTRAL NEW YORK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-151000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 546 AM EDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJP
In the hours before
Special weather statement, Aug 15, 2:49 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 249 AM EDT SUN AUG 15 2010 NYZ019>021-151000- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 249 AM EDT SUN AUG 15 2010 AT 245 AM...NATIONAL WEATHER SERVICE RADAR SHOWED SCATTERED SHOWERS ACROSS THE SOUTHERN TIER. EXPECT THESE SHOWERS TO INCREASE IN COVERAGE AND INTENSITY DURING THE EARLY MORNING HOURS. SHOWERS AND EMBEDDED THUNDERSTORMS WILL BRING HEAVY RAINFALL TO SOME LOCATIONS IN THE SOUTHERN TIER...BETWEEN 400 AM AND 600 AM. RAINFALL RATES IN EXCESS OF AN INCH AN HOUR ARE POSSIBLE. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER IN ROADWAYS. APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 3:27 PM EDT | Small Craft Advisory | BUF | 55 hr | |
| Aug 15, 6:15 PM EDT | Special Marine Warning | BUF | 60 min |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.